# SDR COMA0760507

- Difficulty date: July 31, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 23,599 hours, 21,816 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 5181 - NWS INOP CAUTION MESSAGE 3 TIMES IN ROUTE.  PERSISTED AFTER QRH PROCEDURE.  AIRCRAFT LANDED SAFELY IN MEM.  RESET NWS WITH NO FAULTS FOUND IN NWS ECU.  TAXI CHECK GOOD.
